It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I don't know about that medication other than I read it is an anti-psychotic for bi-polar and schizophrenic patients. The side effects you describe sound similar to the trouble I had with Paxil. My doctor said to stick it out a month, and I did, but I never felt better and he took me off of it. The withdrawal was horrible too. Now I only take Xanax for anxiety, but I'm lucky because I didn't have the depression with it. I hope you feel better soon...if you can't stand it, tell your doctor and have him step you down...don't just quit cold turkey.





All times are GMT -7. The time now is 05:16 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!